# SDR 97UAL900378

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7466U
- Make and model: Boeing 727222
- Aircraft serial: 21920
- Engine: Pwa JT8D15
- System (JASC): 7120 · Engine Mount Section
- Part: Lockbolt
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION OF THE SIDE ENGINE FORWARD ENGINE MOUNT SUPPORT FITTING REQUIRED BY SERVICE BULLETIN 727-54A0010, REVISION 4 (AD97- 05-08) TWO LOCKBOLTS WERE FOUND LOOSE IN THE NR 1 ENGINE POSITION AND FOUR FASTENERS WERE FOUND LOOSE IN THE NR 3 ENGINE POSITION.  DISCREPANT FASTENERS WERE REPLACED WITH NAS BOLTS PER THE 727 STRUCTUAL REPAIR MANUAL 51-30-3.
